# SDR A6WA201040496

- Difficulty date: May 18, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 17,039 hours, 15,980 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Retainer
- Condition: Cracked
- Location: Lt Pylon Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 412DB HAS CRACKED SEAL RETAINER.  REMOVED DAMAGED SEAL RETAINER AND INSTALLED NEW SERVICEABLE SEAL RETAINER AND SEAL IAW AMM 54-63-01.
